# SDR MALA070107

- Difficulty date: August 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 24,016 hours, 26,214 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN CWA, FOUND 6 DENTS ON CENTER BELLY WING FUSELAGE PANEL DISBONDED.  REPAIRED IAW EO NR S51031 AND SRM 51-70-50.
